# SDR AALA20120116TUL15

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LONGERON 4 LEFT HAS CRACK INDICATIONS AT STATION 200 IN THE INBOARD AND OUTBOARD LEGS.  INSTALLED NEW LONGERON PER SRM 53-02-00 FIGURE 18.
